Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 204, NWS Tulsa, OK

July 14, 2013Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2013, 6:18 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2013, 6:18 PM CDT (23:18 UTC)
Expired
Jul 14, 2013, 7:15 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:22 PM CDTHAIL 16 N Mcalester, OKQUARTER HAIL IN SHADY GROVE.
Jul 14, 6:45 PM CDTTSTM WND DMGMcalester, OKTREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -156 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-156 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS54 KTSA 142318
SVRTSA
OKC077-121-150015-
/O.NEW.KTSA.SV.W.0204.130714T2318Z-130715T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 715 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  HIGGINS...MOVING WEST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARTSHORNE...ALDERSON...KREBS...MCALESTER REGIONAL AIRPORT AND
  MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3481 9581 3508 9577 3498 9534 3480 9538
TIME...MOT...LOC 2318Z 099DEG 16KT 3490 9546

$$
3 follow-up statements
013 
WWUS54 KTSA 142336
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SUN JUL 14 2013

OKC077-121-150015-
/O.CON.KTSA.SV.W.0204.000000T0000Z-130715T0015Z/
PITTSBURG OK-LATIMER OK-
636 PM CDT SUN JUL 14 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
WESTERN LATIMER AND CENTRAL PITTSBURG COUNTIES...

AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOW...MOVING
WEST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...MCALESTER REGIONAL
AIRPORT AND MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3498 9541 3480 9543 3481 9581 3508 9577
TIME...MOT...LOC 2337Z 099DEG 16KT 3491 9556

$$
711 
WWUS54 KTSA 142357
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT SUN JUL 14 2013

OKC077-150007-
/O.CAN.KTSA.SV.W.0204.000000T0000Z-130715T0015Z/
LATIMER OK-
657 PM CDT SUN JUL 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3498 9551 3481 9552 3481 9581 3504 9578
TIME...MOT...LOC 2357Z 084DEG 20KT 3488 9577

$$

OKC121-150015-
/O.CON.KTSA.SV.W.0204.000000T0000Z-130715T0015Z/
PITTSBURG OK-
657 PM CDT SUN JUL 14 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
CENTRAL PITTSBURG COUNTY...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCALESTER
REGIONAL AIRPORT...MOVING WEST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3498 9551 3481 9552 3481 9581 3504 9578
TIME...MOT...LOC 2357Z 084DEG 20KT 3488 9577

$$
162 
WWUS54 KTSA 150007
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT SUN JUL 14 2013

OKC121-150017-
/O.EXP.KTSA.SV.W.0204.000000T0000Z-130715T0015Z/
PITTSBURG OK-
707 PM CDT SUN JUL 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PITTSBURG COUNTY
EXPIRES AT 715 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3498 9551 3481 9552 3481 9581 3504 9578
TIME...MOT...LOC 0007Z 084DEG 20KT 3487 9584

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:41 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 14, 3:41 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SUN JUL 14 2013

.DISCUSSION...
THE UNUSUAL WEATHER PATTERN CONTINUES FOR THE NEXT COUPLE OF DAYS.
THE H5 LOW WILL IS OVER EASTERN OKLAHOMA THIS AFTERNOON AND WILL
CONTINUE TO DRIFT TO THE WEST...EXPECTED TO REACH THE TEXAS
PANHANDLE BY THE END OF THE DAY MONDAY. PRECIPITATION WILL FOLLOW
WITH THE LOW AND THE CHANCES OF RAIN WILL MOVE WEST. BEST CHANCES
FOR RAIN WILL BE WEST AND SOUTH OF A LINE CONNECTING TULSA AND FORT
SMITH. BY WEDNESDAY ONLY SLIGHT CHANCES REMAIN AS AN H5 RIDGE OF
HIGHER PRESSURE BUILDS OVER THE AREA FROM THE EAST. SURFACE
HEATING MAY PROVIDE ENOUGH LIFT FOR A FEW THUNDERSTORMS ON
WEDNESDAY. FROM WEDNESDAY NIGHT THROUGH SUNDAY...THE WEATHER
SHOULD BE WARM AND DRY.

TEMPERATURES WILL REMAIN A LITTLE BELOW NORMAL THROUGH MONDAY AND
NEAR OR A LITTLE ABOVE NORMAL AFTER THAT. LOWS WILL SHOULD BE
PLEASANT FOR A COUPLE OF NIGHTS...AS DEW POINTS HAVE DROPPED INTO
THE 50S AND 60S. THESE WILL RECOVER LATER IN THE WEEK AND
OVERNIGHT LOWS WILL ALSO WARM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  87  70  90 /  30  40  30  30
FSM   68  91  70  91 /  30  30  30  40
MLC   66  88  69  90 /  50  40  30  30
BVO   65  89  66  91 /  30  30  20  30
FYV   64  87  67  87 /  30  30  20  30
BYV   66  87  68  89 /  20  30  20  30
MKO   68  88  69  90 /  30  40  30  30
MIO   67  92  69  91 /  20  20  20  30
F10   68  86  69  89 /  40  40  30  30
HHW   68  87  69  90 /  50  40  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....02
Hazardous weather outlook, Jul 14, 5:06 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT SUN JUL 14 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 PM CDT SUN JUL 14 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER EASTERN
OKLAHOMA THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVING THROUGH THE REGION. COLD TEMPERATURES ALOFT
INTERACTING WITH MARGINAL INSTABILITY WILL ALLOW FOR SOME OF THESE
THUNDERSTORMS TO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND STRONG WINDS. THUNDERSTORM CHANCES WILL REMAIN
POSSIBLE INTO THE OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS SOUTHERLY FLOW ON THE BACKSIDE OF THE
WESTWARD MOVING LOW PRESSURE TRANSPORTS MOISTURE INTO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE REGION INTO THE FIRST
HALF OF THE WEEK WHILE THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES
SOUTHWESTWARD TOWARD THE TEXAS PANHANDLE. THIS WILL ALLOW FOR
TEMPERATURES OVER THE NEXT COUPLE OF DAYS TO BE SLIGHTLY BELOW THE
NORMAL SEASONAL AVERAGE. DURING THE SECOND HALF OF THE WEEK...HIGH
PRESSURE SETS UP OVER THE REGION IN THE WAKE OF THE DEPARTING LOW
PRESSURE WITH A WARMING TREND IN TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 14, 5:50 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SUN JUL 14 2013

OKZ054-060-142315-
OSAGE OK-TULSA OK-
550 PM CDT SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND CENTRAL TULSA

AT 550 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
WEST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NORTH TULSA AND SPERRY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9618 3633 9615 3631 9591 3616 9592
TIME...MOT...LOC 2250Z 099DEG 17KT 3623 9600
Special weather statement, Jul 14, 6:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SUN JUL 14 2013

OKZ064-142345-
CREEK OK-
608 PM CDT SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK

AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SAPULPA...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3585 9634 3602 9637 3603 9606 3591 9604
TIME...MOT...LOC 2309Z 081DEG 14KT 3597 9612
Special weather statement, Jul 14, 6:10 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT SUN JUL 14 2013

OKZ073-075-142345-
LATIMER OK-PITTSBURG OK-
610 PM CDT SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND LATIMER

AT 610 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF ROBBERS CAVE STATE PARK TO 2
MILES NORTHEAST OF HIGGINS TO 7 MILES SOUTHEAST OF DAMON...MOVING
WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON AND ROBBERS CAVE
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3469 9571 3500 9569 3507 9535 3506 9535
      3506 9530 3490 9520 3476 9506 3468 9540
TIME...MOT...LOC 2310Z 073DEG 15KT 3496 9542 3483 9543
          3478 9524
Local storm report, Jul 14, 6:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             MCALESTER               34.93N 95.77W
07/14/2013  E0.50 INCH       PITTSBURG          OK   PUBLIC

            HALF INCH HAIL ON THE NORTH SIDE OF MCALESTER.

&&

AEJ
Local storm report, Jul 14, 6:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 E SCIPIO              35.05N 95.90W
07/14/2013  E1.00 INCH       PITTSBURG          OK   PUBLIC

            QUARTER SIZE HAIL ON THE INDIAN NATION TURNPIKE.

&&

AEJ
Local storm report, Jul 14, 6:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 W OWASSO              36.27N 95.87W
07/14/2013  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:15 PM CDTSpecial Weather StatementTSARogers30 min
Jul 14, 4:21 PM CDTSpecial Weather StatementTSAWashington24 min
Jul 14, 4:52 PM CDTSpecial Weather StatementTSATulsa23 min
Jul 14, 4:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jul 14, 5:03 PM CDTSpecial Weather StatementTSAWashington27 min
Jul 14, 5:16 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Jul 14, 5:17 PM CDTSpecial Weather StatementTSATulsa28 min
Jul 14, 5:25 PM CDTSpecial Weather StatementTSAPittsburg35 min
Jul 14, 5:30 PM CDTSpecial Weather StatementTSATulsa30 min
Jul 14, 5:32 PM CDTSpecial Weather StatementTSALatimer28 min
Jul 14, 5:34 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg56 min
Jul 14, 5:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Jul 14, 5:50 PM CDTSpecial Weather StatementTSATulsa25 min
Jul 14, 6:08 PM CDTSpecial Weather StatementTSACreek37 min
Jul 14, 6:10 PM CDTSpecial Weather StatementTSALatimer35 min
Jul 14, 6:21 PM CDTSpecial Weather StatementTSAPawnee39 min
Jul 14, 6:34 PM CDTSpecial Weather StatementTSAPittsburg26 min
Jul 14, 6:46 PM CDTSpecial Weather StatementTSACreek44 min
Jul 14, 6:52 PM CDTSpecial Weather StatementTSAPawnee23 min
Jul 14, 6:59 PM CDTSpecial Weather StatementTSAPittsburg46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.